MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES INC. CONFORM BINDER SUBMALAR (R); SUBMALAR IMPLANT

IMPLANTECH ASSOCIATES INC. CONFORM BINDER SUBMALAR (R); SUBMALAR IMPLANT
Model Number N/A
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation summary attached: method: the actual device was not evaluated, however manufacturing records were reviewed and labeling was evaluated.Results: no failure was detected.Conclusion: the reported events are known inherent risks of the procedure.Product labeling addresses the possibility of extrusion, as well as other complications associated with all surgical procedures, including hematoma.
 
Event or Problem Description
Complainant reported that patient had malar implants explanted one week post-operatively due to bilateral extrusion and hematoma.

Brand Name
CONFORM BINDER SUBMALAR (R)
Common Device Name
SUBMALAR IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES INC.
6025 nicolle st., suite b
ventura CA 90003
MDR Report Key7631666
Report Number2028924-2018-00006
Device Sequence Number176623
Product Code LZK
UDI-Device IdentifierM724CBSML1
UDI-PublicM724CBSML1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2022
Device Model NumberN/A
Device Catalogue NumberCBSM-L
Device Lot Number870717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR